Boots Pharmaceuticals Blocked Nose Relief 0.05% w/v Nasal Spray - 22 ml
Buy 1 get 2nd 1/2 price on selected Cough and Cold
Suitable for: Adults and children of 12 years and over
Active ingredients: Oxymetazoline Hydrochloride
See details below, always read the label.
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
Collect 8 Boots Advantage Card points with this purchase
This medicine contains a decongestant, which acts to relieve nasal congestion. It can be used for fast relief of stuffy noses due to head colds and hayfever.
Adults and children of 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Read all of the carton for full instructions.
Check the seal is not broken before first use. If it is, do not use the medicine.
Hold the bottle upright and insert nozzle into nostril.
Adults and children of 12 years and over: One or two sprays into each nostril every 6 to 8 hours.
For use in the nose only.
Do not use for children under 12 years.
Do not use more than the amount recommended above.
Do not use this medicine for more than 7 days unless your doctor tells you to.
If symptoms do not go away talk to your doctor.
If you use too much: Talk to a doctor.
Hazards and Cautions
Keep all medicines out of the sight and reach of children.
Before you use this medicine
Do not use:
- If you are allergic to any of the ingredients
- If you have heart or blood vessel disease
- If you are taking monoamine oxidase inhibitors (for depression) or have taken them in the last 14 days
- If you have an overactive thyroid
- If you have glaucoma
- If you are a man with prostate problems
- If you are pregnant or breastfeeding
Methyl hydroxybenzoate (E218) may cause allergic reactions (possibly delayed).
Possible side effects
Most people will not have problems, but some may get some of these:
- Irritation to the nose
- Dry mouth and throat
- Return of your symptoms if used for a long time
Do not store above 25ºC.
Use by the date on the side panel.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Oxymetazoline hydrochloride 0.05% w/v.
Active ingredients: Oxymetazoline hydrochloride 0.05% w/v.
Other ingredients: Purified Water, Disodium Phosphate, Monosodium Phosphate, Ethanol, Methyl Hydroxybenzoate (E218), Cetrimide, Levomenthol, Camphor Racemic, Eucalyptol.